# SDR VTZA95204

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 7600 · Engine Controls
- Part: Connector
- Part number: P323A702561
- Condition: Bent Pins
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/BOS - FLT 6418 - DURING CLIMB-OUT AT 1105 HRS ON 6-17-95, RETURNED TO IAD DUE TO LEFT IEC FAILING IN-FLIGHT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE STRAIGHTENED BENT PINS ON CANNON PLUG AT FIREWALL.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
